Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Group Leader

Related Topics

Description

We're a group devoted to the education and support of something that will happen naturally to all of us at some stage: menopause. No longer called things like "the change" in quiet female-only groups; menopause is a normal stage of life that signals one part of life leaving, and a potentially fantastic one marching in! Some of us will need help, support and advice during this time, and some of us have lots of it to give. Light-hearted or troubled, we can swap experiences and stories, post questions and worries - all within a compassionate community that offers professional resources. Any woman, from 18 to 80, can benefit from membership! Let the fun and friendships begin...

Privacy

This Group is Open to all EmpowHER.com members

Menopause Join this Group

Stopping Activella

By JaniceD November 3, 2011 - 9:23am

Hello, Iam new today. I have been on Activella for 2 years. Menopause occured in 2008 and I started Activella in 2009 mainly due to depression. It really helped. Last month I started experiencing leg cramp/pain and back pain. So I've cut down to 3 times a week. I actually feel better. Using Same for mood/depression and that works. I am feeling a little uterine "feelings" wondering if anyone has had that. I also have chronic fatigue syndrome, graves disease (thyroid), and chronic Hepatitis C thru a blood transfusion. So lots of issues to affect hormones. I don't like my gyno, she delivers babies and knows nothing about HRT in my opinion, but wondering if I should let her know of Activella side effects and the action I took. Just seeing if anyone is experiencing anything like this with the uterus weird feeling, not pain....Sorry this is so long......Janice

By AlettaS November 14, 2011 - 3:32pm

I was on Activella for 9 years---from about 51-60---then had to off of it suddenly---thought I was going to die from the sudden dropping to no hormone supplements---working with a lot of doctors and now finally for a year, a naturopathic m.d. who is an expert with hormones-----we tried compounded progesterone, estradiol patches, creams, none worked and raised my estrogen levels to where they should be to stop the hot flashes. So I am back on Activella and I think it is finally working. I also have hashimoto's hypothyroidism which nobody quite understands the interaction of estrogen and thyroid hormones----but I cannot take thyroid hormones because they make me deathly ill so we are working around it. But I think Activella is a fairly good and safe drug---always of course you have to figure out what works for you--and if you can take it fewer days a week and it works, then I say go for it. It is all a HUGE experiment because doctors can know what works for one woman but then it is different for another----so we experiment. Hard to do, but worth it in the end.

November 14, 2011 - 3:32pm